# SDR SWAA2024082830231

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 55,031 hours, 33,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD SERVICE DOOR GIRT BAR HAS BROKEN BOLT<[01] R/R. BOTH RIVETS AT FWD SERVICE DOOR GIRT BAR SUPPORT BRACKET REF SRM 51-40-02. NO FURTHER DEFECTS NOTED AT THIS TIME.
